MAUDE Adverse Event Report: RESPIRONICS, INC. GARBIN EVO, LINDE; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. GARBIN EVO, LINDE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LD2110X23B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that a garbin evo ventilator required maintenance.There was no serious patient harm or injury that occurred or was reported.The ventilator was returned to a third-party service center for evaluation.The device log files were successfully downloaded and reviewed in full.Log review confirmed the occurrence of a ¿ventilator inoperative¿ alarm related to the machine flow sensor.This error indicates that the machine flow sensor drifted above specification (>0.2 lpm).The machine flow sensor needs to be replaced to address the issue.Additionally, findings unrelated to the reported malfunction were identified.The blower requires replacement due to an alarm indicating the motor controller has proceeded to the shutdown state due to an error with the motor.The system printed circuit assembly (pca) needs to be replaced due to an error indicating that the sensor offset during drift calculation was too high.As part of routine preventive maintenance, the air inlet foam filter, muffler assembly, and particulate filter need to be replaced.Additionally, the in-line filter and proximal filter were contaminated with dust.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation, a follow up/supplemental report will be completed.

Brand Name
GARBIN EVO, LINDE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24674030
Report Number2518422-2026-009928
Device Sequence Number10149250
Product Code CBK
UDI-Device Identifier00606959057432
UDI-Public(01)00606959057432
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLD2110X23B
Device Catalogue NumberLD2110X23B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown